Traveling waves of diffusive predator-prey systems: Disease outbreak propagation

Xiang Sheng Wang, Haiyan Wang, Jianhong Wu

Research output: Contribution to journalArticle

81 Scopus citations

Abstract

We study the traveling waves of reaction-diffusion equations for a diffusive SIR model. The existence of traveling waves is determined by the basic reproduction number of the corresponding ordinary differential equations and the minimal wave speed. Our proof is based on Schauder fixed point theorem and Laplace transform.

Original languageEnglish (US)
Pages (from-to)3303-3324
Number of pages22
JournalDiscrete and Continuous Dynamical Systems
Volume32
Issue number9
DOIs
StatePublished - Sep 1 2012

    Fingerprint

Keywords

  • Laplace transform
  • SIR model
  • Schauder fixed point theorem
  • Traveling waves

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this